MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD ANAT BRG LT MD SIZE 3 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD ANAT BRG LT MD SIZE 3 PMA; KNEE PROSTHESIS
Catalog Number 159547
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: oxf uni tib tray sz c lm pma; item# 154722; lot# 3639874.Oxford uni twin-peg femoral md; item# 166942; lot# j3725800.G2 - foreign: japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately eight years and ten months post-implantation, the patient underwent a revision due to bearing dislocation and pain.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned but two pictures were provided that show the articulating surface of the bearings.The surface shows scratches and signs of wear and deformation.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination/s.Complaints are monitored per complaint trending process.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OXFORD ANAT BRG LT MD SIZE 3 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22676230
Report Number3002806535-2025-00308
Device Sequence Number18533279
Product Code NRA
UDI-Device Identifier05019279785933
UDI-Public(01)05019279785933(17)210715(10)3836959
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/15/2021
Device Catalogue Number159547
Device Lot Number3836959
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown